zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Qualitative analysis of a modified Leslie-Gower and Holling-type II predator-prey model with state dependent impulsive effects. (English) Zbl 1228.37058
Summary: We present a two-dimensional autonomous dynamical system modeling a predator-prey food chain which is based on a modified version of the Leslie-Gower scheme and on the Holling-type II scheme with state dependent impulsive effects. By using the Poincaré map, some conditions for the existence and stability of a semi-trivial solution and a positive periodic solution are obtained. Numerical results are carried out to illustrate the feasibility of our main results.

37N25Dynamical systems in biology
92D25Population dynamics (general)
Full Text: DOI
[1] Tang, S.; Chen, L.: Density-dependent birth rate birth pulses and their population dynamic consequences, J. math. Biol. 44, 185-199 (2002) · Zbl 0990.92033 · doi:10.1007/s002850100121
[2] Song, X.; Li, Y.: Dynamic behaviors of the periodic predator--prey model with modified Leslie--gower Holling-type II schemes and impulsive effect, Nonlinear anal. RWA 9, 64-79 (2008) · Zbl 1142.34031 · doi:10.1016/j.nonrwa.2006.09.004
[3] Simeonov, P. S.; Bainov, D. D.: Orbital stability of periodic solutions of autonomous systems with impulse effect, Internat. J. Systems sci. 19, 2561-2585 (1988) · Zbl 0669.34044
[4] Zeng, G.; Chen, L.; Sun, L.: Existence of periodic solution of order one of planar impulsive autonomous system, J. comput. Appl. math. 186, 466-481 (2006) · Zbl 1088.34040 · doi:10.1016/j.cam.2005.03.003
[5] Gao, S.; Chen, L.; Teng, Z.: Impulsive vaccination of an SEIRS model with time delay and varying total population size, Bull. math. Biol. (2006) · Zbl 1139.92314
[6] Gao, S.; Teng, Z.; Nieto, J. J.; Torres, A.: Analysis of an SIR epidemic model with pulse vaccination and distributed time delay, J. biomedicine biotechnology (2007)
[7] Wang, W.; Shen, J.; Nieto, J. J.: Permanence and periodic solution of predator--prey system with Holling type functional response and impulses, Discrete dyn. Nat. soc. (2007) · Zbl 1146.37370 · doi:10.1155/2007/81756
[8] Zhang, T.; Teng, Z.: Extinction and permanence for a pulse vaccination delayed SEIRS epidemic model, Chaos solitons fractals (2007) · Zbl 1197.34090
[9] Liu, X.; Rohlf, K.: Impulsive control of Lotka--Volterra system, IMA J. Math. control inform. 15, 269-284 (1998) · Zbl 0949.93069 · doi:10.1093/imamci/15.3.269
[10] Liu, X.: Stability results for impulsive differential systems with application to population growth models, Dyn. stab. Syst. 9, No. 2, 163-174 (1994) · Zbl 0808.34056 · doi:10.1080/02681119408806175
[11] Liu, B.; Teng, Z.; Chen, L.: Analysis of a predator--prey model with Holling II functional response concerning impulsive control strategy, J. comput. Appl. math. 193, 347-362 (2006) · Zbl 1089.92060 · doi:10.1016/j.cam.2005.06.023
[12] Ahmad, S.; Stamova, I. M.: Asymptotic stability of competitive systems with delays and impulsive perturbations, J. math. Anal. appl. (2007) · Zbl 1153.34044
[13] D’onof, A.: Stability properties of pulse vaccination strategy in SEIR epidemic model, Math. biosci. 179, 57-72 (2002) · Zbl 0991.92025 · doi:10.1016/S0025-5564(02)00095-0
[14] Ballinger, G.; Liu, X.: Permanence of population growth models with impulsive effects, Math. comput. Modelling 26, 59-72 (1997) · Zbl 1185.34014 · doi:10.1016/S0895-7177(97)00240-9
[15] Jiang, G.; Lu, Q.: Impulsive state feedback control of a predator--prey model, J. comput. Appl. math. 200, 193-207 (2007) · Zbl 1134.49024 · doi:10.1016/j.cam.2005.12.013
[16] Jiang, G.; Lu, Q.; Qian, L.: Complex dynamics of a Holling type II prey--predator system with state feedback control, Chaos solitons fractals 31, 448-461 (2007) · Zbl 1203.34071 · doi:10.1016/j.chaos.2005.09.077
[17] Wang, F.; Pang, G.; Chen, L.: Qualitative analysis and applications of a kind of state-dependent impulsive differential equations, J. comput. Appl. math. (2007) · Zbl 1146.34006
[18] Tang, S.; Xiao, Y.; Chen, L.; Cheke, R. A.: Integrated pest management models and their dynamical behaviour, Bull. math. Biol. 67, 115-135 (2005)
[19] Nie, L.; Peng, J.; Teng, Z.; Hu., L.: Existence and stability of periodic solution of a Lotka--Volterra predator--prey model with state dependent impulsive effects, J. comput. Appl. math. 224, 544-555 (2009) · Zbl 1162.34007 · doi:10.1016/j.cam.2008.05.041
[20] Nie, L.; Teng, Z.; Hu, L.; Peng, J.: Existence and stability of periodic solution of a predator--prey model with state-dependent impulsive effects, Math. comput. Simulation 79, 2122-2134 (2009) · Zbl 1185.34123 · doi:10.1016/j.matcom.2008.11.015
[21] Aziz-Alaoui, M. A.; Okiye, M. Daher: Boundedness and global stability for a predator--prey model with modified Leslie--gower and Holling-type II schemes, Appl. math. Lett. 16, 1069-1075 (2003) · Zbl 1063.34044 · doi:10.1016/S0893-9659(03)90096-6
[22] Nindjin, A. F.; Aziz-Alaoui, M. A.: Analysis of a predator--prey model with modified Leslie--gower and Holling-type II schemes with time delay, Nonlinear anal. RWA 7, 1104-1118 (2006) · Zbl 1104.92065 · doi:10.1016/j.nonrwa.2005.10.003
[23] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[24] Bainov, D. D.; Simeonov, P. S.: Impulsive differential equations: periodic solutions and applications, Impulsive differential equations: periodic solutions and applications 66 (1993) · Zbl 0815.34001